# SDR DXTA2012123105223

- Difficulty date: December 30, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N841QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600799
- Aircraft time: 2,614 hours, 2,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: MP50B1
- Part serial: 4045
- Condition: Failed
- Location: Mlg
- Part time: 1,585 hours, 1,884 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL LANDING. DURING TAXI HAD TOTAL BRAKE FAILURE WITH LOW BRAKE & ANTISKID INOPERATIVE LIGHT AND POWER BRAKES CIRCUIT BREAKER OUT.  USED EMERGENCY BRAKE TO STOP THE ACFT. FOUND POWER BRAKE C/B POPPED. GAIN ACCESS TO POWER BRAKE PUMP MOTOR. RESET CIRCUIT BREAKER AND OPERATED BRAKES, CIRCUIT BREAKER DID NOT TRIP.  BLED ANTISKID BRAKE SYS, SERVICED BRAKE RESERVOIR, SERVICED GEAR/BRAKE N2 BOTTLE. CIRCUIT BREAKER DID NOT TRIP DURING THIS PROCEDURE. FROZE MOTOR AND OPERATED BRAKES-MOTOR RAN NORMAL, SHOOK DOWN WIRING, CIRCUIT BREAKER DID NOT TRIP, MOTOR RAN NORMAL. REPLACED PUMP MOTOR, ALSO REPLACED MOTOR COUPLING DUE TO MINOR WEAR.  WORK PERFORMED IAW MM 32-42-00, REV29 AND 32-42-06, REV 29.  LEAK & OPS NORMAL.
